# SDR P5CA9800863

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Cracked
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LT COMPARTMENT ACCESS DOOR LOWER FLANGE SLIGHTLY CRACKED AND LIFTED UP BETWEEN NR AND NR 4 VERTICAL FRAME.  REPAIRED DOOR FLANGE PER SRM 51-10-01 AND 51-10-02.
